# SDR ASOA2015072913507

- Difficulty date: July 29, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER IS CORRODED.  REMOVED SERVICE DOOR SEAL STRIKER LOWER IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW SERVICEABLE SERVICE DOOR LOWER SEAL STRIKER IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950.  SDR CLOSED.
